Open Access
October 2010 Ruscheweyh's univalence criterion and quasiconformal extensions
Ikkei Hotta
Kodai Math. J. 33(3): 446-456 (October 2010). DOI: 10.2996/kmj/1288962552


Ruscheweyh extended the work of Becker and Ahlfors on sufficient conditions for a normalized analytic function on the unit disk to be univalent there. In this paper we refine the result to a quasiconformal extension criterion with the help of Becker's method. As an application, a positive answer is given to an open problem proposed by Ruscheweyh.


Download Citation

Ikkei Hotta. "Ruscheweyh's univalence criterion and quasiconformal extensions." Kodai Math. J. 33 (3) 446 - 456, October 2010.


Published: October 2010
First available in Project Euclid: 5 November 2010

zbMATH: 1208.30023
MathSciNet: MR2754331
Digital Object Identifier: 10.2996/kmj/1288962552

Rights: Copyright © 2010 Tokyo Institute of Technology, Department of Mathematics

Vol.33 • No. 3 • October 2010
Back to Top